worldchildfree.org

Depression common with Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Has anyone who has been on Murad Resurgence been depressed becasue of it?What did you do about it? Stop taking it.....skip a few days?Please Help...

Comments (16)

Your question was: Depression common with Murad Resurgence?.

I stopped taking it because I was feeling weird,talk 2 your derm, can you describe what you are feeling and how servere it is to me/the board?xxx..

Comment #1

Came off isotretanoin due to feeling like a cabbage, going for it holistically. LOL I love that description! Did you feel like cornbeef too when it was st patties day yesterday..

Comment #2

I know I'll get flamed for it... but the most effective anti-depressant I've found is... marijuana...

Comment #3

Thats absurd! Plus, what on earth does that have to do with this topic?..

Comment #4

They say marijuana can be a contributing factor to acne....just putting that out there..

Comment #5

Exactly how I felt. Like one of those comatose patients, completely brain-dead. There's increasing evidence that this stuff may cause long-term brain changes. That may not be the case at low doses, but I'm not sure...

Comment #6

I have a feeling this is going to turn into a running joke I think there's some evidence Murad Resurgence decreases plasma serotonin levels, so maybe 5-htp supplementation (serotonin precursor) would be beneficial for depression. I don't think skipping a few days would make a difference, as the drug is stored in your body for much longer. I was pretty severely depressed before Murad Resurgence, definitely still am especially now that the side effects are getting crappy, and realizing that even with active acne decreasing my skin is way fucked...I think these realizations play as much a role in Murad Resurgence depression as direct biochemical effects. But I kind of view it as a grit your teeth and swallow it for 6 months sort of deal...someone put it really well...treat yourself like you're recovering from a major surgery/trauma for 6 months, because that's close enough to what it feels like. Just cut yourself a lot of slack mentally and physically...your hair might look crappy, you might gain/lose weight, your skin might get worse before getting better... but for the majority of people who stick out a full course it will be worth it in the end...

Comment #7

Yes... I often feel like puff pastry, and those leafy vegetables, especially cauliflower... spring lettuce and the infamous sausage roll!..

Comment #8

Cannabis in no way is an anti-depressantDuring my course I started to become severely depressed about 3 months in, since I couldn't drink I found myself smoking more and more ganja, recently I've been on and off with smoking it and always found myself far better when I'm not smoking it. But I'm still depressed, all my mates just think I look for attention but I tell it to them straight, I'm just lettin them knowAnd now I'm nearly 6 months into the course and my acne's far better, but I just want to get rid of it now..

Comment #9

Just focus on positive things and get all the negativity out in your life..

Comment #10

Don't take emotional health advice from an internet message board full of strangers; talk to your doctor ASAP!..

Comment #11

Okay well for me, I got severe anxiety and the marijuana just made me call 911 because I panicked even more.Er. Sure bob. Just like eating chocolate right? I don't think so....... sorry just don't buy it...

Comment #12

I guess what works for me other than smoking weed and watching a funny movie, is just occupying your time with something that keeps your attention to that specific task. Whenever i'm not doing anything I think too much; that's the problem all of us depressed-about-acne people have. I know it's easier said than done, believe me. try going out to play a game of basketball or play a video game, watch a movie, socialize with friends over a nice coffee, etc. Anyways, i've been on Murad Resurgence Since AROUND September 14th.. it's Oct.

I was depressed before the treatment... obviously... but ever since recently i've been over analyzing stuff, I wonder if it's all in my head or a mixture of that and the Murad Resurgence. who knows. Anyways, my main point i'm trying to get across...

See your doctor right away!..

Comment #13

You need to talk to your Dr. about how you are feeling and really if it that bad stop taking the medication. What means more to you....clear skin or your sanity?..

Comment #14

I was on Murad Resurgence for 1.5 months when I started to feel a little shittier and just lost my libido entirelyi didnt want to have sex anymore (at this point I was having sex 2-3 times a week at least with different women ) and for 5 days straight I couldnt get it up with this one girli wasnt thinking the same way about sexa ndw omen than I was before so I got off the Murad Resurgence and within a few days everything was working again, I am considering starting it again but I really dont want the same thing to happen again so I dont think I willid talk to your doctor about it..

Comment #15

Speak for yourself dude.. marijauna wouldn't be legally prescribed if it didn't have mental (anti-depressant) benifits....

Comment #16


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.